Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 2 > No. 3

 
   

Existence and Exponential Convergence of almost Periodic Solutions for a Discrete Nicholsonís Blowflies Model with Nonlinear Harvesting Term

PP: 201-207
Author(s)
Jehad O. Alzabut,
Abstract
We establish sufficient conditions for the existence and exponential convergence of positive almost periodic solutions for a discrete Nicholsonís blowflies model with nonlinear harvesting term. A result concerning the persistence of the solutions is provided prior to proving the main theorems. The validity of the main results is demonstrated by a numerical example.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved